# SDR CA041110002

- Difficulty date: September 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,505 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MO 2/3 FIRST STAGE WHEEL RUBBING ON THE PLASMA SPRAY IN LINER.. (PLASMA LIFTINGOFF IN TO THE BLADE PATH.)
